Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Specialization and Picard-Vessiot theory


Author: Lawrence Goldman
Journal: Trans. Amer. Math. Soc. 85 (1957), 327-356
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9947-1957-0087645-5
MathSciNet review: 0087645
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. R. Kolchin, Existence theorems connected with the Picard-Vessiot theory of homogeneous linear ordinary differential equations, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 927-932. MR 0027744 (10:349a)
  • [2] -, Algebraic matric groups and the Picard-Vessiot theory of homogeneous linear ordinary differential equations, Ann. of Math. vol. 49 (1948) pp. 1-42. MR 0024884 (9:561c)
  • [3] J. F. Ritt, Differential algebra, New York, Amer. Math. Soc. Colloquium Publications, vol. 33, 1950. MR 0035763 (12:7c)
  • [4] E. Noether, Gleichungen mit vorgeschriebener Gruppe, Math. Ann. vol. 78 pp. 221-229. MR 1511893
  • [5] B. L. van der Waerden, Moderne Algebra, vol. 1, Berlin, Julius Springer, 1940. MR 0002841 (2:120b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0087645-5
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society